# SDR AWXA0000033

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 101341601
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.75 INCH CRACK IN FLOORBEAM WEB LBL 62 BS 695 FWD SIDE AT GROMMET HOLE.  HFEC INSPECTION C/W, IAW B737 NDTM PT 651-00-00 FIG 23, STOP DRILLED CRACK IAW B737 SRM 51-40-2 AND 51-10-1.  FABRICATED DOUBLER (7075T6 .040 QQA                    250/13 R44906) IAW 737 SRM 51-40-2.  INSTALLED IAW 737 SRM 53-10-2.
